# SDR IPXA2024020804243

- Difficulty date: January 17, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270534000000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 151SF CRACKED DOT 146-181 FABBED PNL 151SF FROM 4522-374001CB-8 BAT# 3996294 PER SREO A300-5320-16407-E REVIEWED
